VOL. 43 · NO. 3 | 2013
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 43 (3), (2013)
No abstract available
Articles
Hugo Aimar, Ana Bernardis, Luis Nowak
Rocky Mountain J. Math. 43 (3), 697-712, (2013) DOI: 10.1216/RMJ-2013-43-3-697
KEYWORDS: Haar basis, unconditional basis, Hardy and Lebesgue spaces, spaces of homogeneous type, 42C15, 42B20, 28C15
No abstract available
Emre Alkan
Rocky Mountain J. Math. 43 (3), 713-736, (2013) DOI: 10.1216/RMJ-2013-43-3-713
KEYWORDS: distributions, Density, sum of divisors function, Euler's totient function, arithmetic progressions, l -free integers, 11N25, 11N60
No abstract available
Khaled Bataineh, Mustafa Hajij
Rocky Mountain J. Math. 43 (3), 737-753, (2013) DOI: 10.1216/RMJ-2013-43-3-737
KEYWORDS: knots and links, Jones's polynomial, Kauffman's bracket polynomial, handlebody
No abstract available
Richard Blecksmith, John Brillhart, Michael Decaro
Rocky Mountain J. Math. 43 (3), 755-762, (2013) DOI: 10.1216/RMJ-2013-43-3-755
No abstract available
Ajai Choudhry
Rocky Mountain J. Math. 43 (3), 763-792, (2013) DOI: 10.1216/RMJ-2013-43-3-763
KEYWORDS: Equal sums of powers, equal products, 11D41, 11D72
No abstract available
Toka Diagana
Rocky Mountain J. Math. 43 (3), 793-824, (2013) DOI: 10.1216/RMJ-2013-43-3-793
KEYWORDS: Evolution family, Schauder fixed point, AcquistapaceTerreni conditions, Exponential stability, nonautonomous differential equations, second-order differential equation, compact almost automorphic, pseudo-almost automorphic, Sine-Gordon, 34B05, 34C27, 35L90, 42A75, 43A60, 47D06
No abstract available
David E. Dobbs, Ronald Levy, Jay Shapiro
Rocky Mountain J. Math. 43 (3), 825-854, (2013) DOI: 10.1216/RMJ-2013-43-3-825
KEYWORDS: Universal survival ring, lying-over, ring of continuous functions, prime ideal, ring extension, Ultrafilter, Krull dimension, divided domain, Continuum hypothesis, one-point compactification, 13B99, 13A15, 54C35‎, 13F05, 54D35
No abstract available
Milutin R. Dostanić
Rocky Mountain J. Math. 43 (3), 855-875, (2013) DOI: 10.1216/RMJ-2013-43-3-855
KEYWORDS: Simple layer potential, asymptotics of singular values, 47B06, 31A10
No abstract available
H. El-Metwally, E.M. Elsayed, E.M. Elabbasy
Rocky Mountain J. Math. 43 (3), 877-894, (2013) DOI: 10.1216/RMJ-2013-43-3-877
KEYWORDS: periodicity, boundedness, solution of difference equations, 39A10
No abstract available
Ricardo Estrada, Jasson Vindas
Rocky Mountain J. Math. 43 (3), 895-903, (2013) DOI: 10.1216/RMJ-2013-43-3-895
KEYWORDS: analytic functionals, Borel summability, entire functions of exponential type, Borel polygon, Silva tempered ultradistributions, 30D15, 40G10, 46F15
No abstract available
Nicola Girardi
Rocky Mountain J. Math. 43 (3), 905-929, (2013) DOI: 10.1216/RMJ-2013-43-3-905
KEYWORDS: Krull-Schmidt Theorem, Endomorphism ring, direct-sum decomposition, 16D70, 16D90, 16L30
No abstract available
Vijay Gupta, P.N. Agrawal, Durvesh Kumar Verma
Rocky Mountain J. Math. 43 (3), 931-947, (2013) DOI: 10.1216/RMJ-2013-43-3-931
KEYWORDS: Beta operators, q -integers, q -beta function, modulus of continuity, 41A25, 41A30
No abstract available
Lydia Kennedy
Rocky Mountain J. Math. 43 (3), 949-974, (2013) DOI: 10.1216/RMJ-2013-43-3-949
KEYWORDS: Einstein metric, Riemannian submersion, EinsteinWitten manifolds
No abstract available
Emrah Kılıç, Helmut Prodinger
Rocky Mountain J. Math. 43 (3), 975-987, (2013) DOI: 10.1216/RMJ-2013-43-3-975
KEYWORDS: Fibonacci numbers, generating functions, LagrangeBürmann formula, 05C38, 15A15, 05A15, 15A18‎
No abstract available
Ewa KozŽowska-Walania
Rocky Mountain J. Math. 43 (3), 989-1014, (2013) DOI: 10.1216/RMJ-2013-43-3-989
KEYWORDS: Riemann surface, symmetry of Riemann surface, oval of a symmetry of a Riemann surface, 30F50, 14H37
No abstract available
K.M. Naralenkov
Rocky Mountain J. Math. 43 (3), 1015-1022, (2013) DOI: 10.1216/RMJ-2013-43-3-1015
KEYWORDS: Henstock-Kurzweil-Pettis integral, Denjoy-Pettis integral, McShane-Pettis integral, Schur property, 26A39, 28B05, 46G10
No abstract available
Fumio Sairaiji
Rocky Mountain J. Math. 43 (3), 1023-1036, (2013) DOI: 10.1216/RMJ-2013-43-3-1023
No abstract available
Ping Yan, Teng Lv
Rocky Mountain J. Math. 43 (3), 1037-1057, (2013) DOI: 10.1216/RMJ-2013-43-3-1037
KEYWORDS: Exponential synchronization, delayed neural networks, general boundary condition, Lyapunov functional
No abstract available
Back to Top